# SDR AALA20020917

- Difficulty date: June 18, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N80057
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 465
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - TOILET EMERGENCY LIGHT CIRCUIT BREAKER POPPED.  TROUBLESHOT FAULT TO AN EMERGENCY LIGHT SWITCH INTERMITTENT FAULT.  REPLACED SWITCH ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
